• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
apollo
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Chest tightness

KEYTECH

Well-known member
Registered
Sponsors
Joined
Oct 6, 2017
Messages
1,126
These problems happen with high doses of solvents, your body will not be wont, fever and flu symptoms. As for the pressure is high, use 20 mg telmisartan, one a day, and 1 a day of 100 mg cardioaspirin or nattokinase .
Only my humble opinion and many years of experience
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
24,434
These problems happen with high doses of solvents, your body will not be wont, fever and flu symptoms. As for the pressure is high, use 20 mg telmisartan, one a day, and 1 a day of 100 mg cardioaspirin or nattokinase .
Only my humble opinion and many years of experience

Very true but that was from one of his past cycles. Now he isn't experiencing any fever or flu symptoms. His bp was high on arrival and lowered when tested again. I think it's mainly just anxiety and the hormones acting as a catalyst.

The chest tightness is from under his pec and to me is probably just from training. We all get things like that all the time. AAS also make your muscles more tight. The OP definitely sounds like he has made a wise decision coming off. It's obvious from his posts he worries which is perfectly fine and common but definitely not good for someone injecting themselves full of hormones.
 

joe1988

Member
Registered
Joined
Jun 19, 2017
Messages
70
If I have something wrong with me it’s a been going on long before any steroids. I know I haven’t taken anything long enough to cause damage to my body. Maybe steroids aren’t for me.
 

joe1988

Member
Registered
Joined
Jun 19, 2017
Messages
70
I am holding some water. Do you think that can play a role in my symptoms? I’m not taking an ai or serm.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
23,751
I am holding some water. Do you think that can play a role in my symptoms? I’m not taking an ai or serm.

It is possible, but then your BP would be high all the time. It is probably mostly psychological, but you could have a preexisting condition you don't know about. Anytihng is possible. I had a heart attack at age 38 while on and I thought I didn't have any conditions, turns out I had a blood clot disorder (genetic).

At the very least you should now lower the dose to 150-200 mg/wk tops and see how that goes. Getting off is the safest bet. There could be an allergy like others suggested or the gear is contaminated. Both are long shots though I would say.

If you get off everything for a few weeks and those symptoms persist then you know it wasn't the drug.
 

nothuman

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jan 15, 2011
Messages
11,740
Kind of silly to speculate without an echocardiogram. At least get on BP meds.
 

SWOLNUTZ

Member
Registered
Joined
Jan 29, 2012
Messages
214
I had similar symptoms to you. I did every test you could imagine to look at my chest area. Finally, fortunately, I went in to the doc one day and my normal doc wasn't there. The guy to take his place happened to be one of the doctors who focuses on athletes (primarily SEC football athletes). He looked at the data and said "costochondritis". He recommended some ice packs (3xday, 20 min at a time) in the area of pain (left side of chest below the heart by the bottom of rib cage and nearer to the sternum) in conjunction with a good amount of naproxyn for 1 week. If it abated the problem -- he reasoned -- he would conclude it was costochondritis. He was correct.

Sometimes it's easier to find a solution by ruling out what the problem is NOT. Try this ice pack/naproxyn regime for a week and see if it doesn't make a difference. It's easy to do
 

Staff online

Forum statistics

Total page views
510,106,683
Threads
125,156
Messages
2,430,550
Members
156,017
Latest member
W0LV3RIN3
Top